Cyril ROBERTO

  • Fiche
  • Publications

Ancien membre

Nom: ROBERTO
Prénom: Cyril
Site: UPEM
Bureau: N/A
Téléphone: +33 1 60 95 75 20
Situation: Associé
Statut: Professeur
Équipe de recherche: Analyse en grande dimension
Courriel: cyril.roberto [at] math.cnrs.fr
Page personnelle: http://perso.math.u-pem.fr/roberto.cyril
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • KANTOROVICH DUALITY FOR GENERAL TRANSPORT COSTS AND APPLICATIONS
    Journal of Functional Analysis 273 (2017) 3327–3405     
  • CHARACTERIZATION OF A CLASS OF WEAK TRANSPORT-ENTROPY INEQUALITIES ON THE LINE
    Annales de l'IHP - Probabilités et Statistiques (2017)      
  • From dimension free concentration to Poincaré inequality
    Calculus of Variations and Partial Differential Equations (2015)      
  • Hamilton Jacobi equations on metric spaces and transport entropy inequalities
    Revista Matemática Iberoamericana 30 1 (2014) 133 - 163     
  • Hamilton Jacobi equations on metric spaces and transport-entropy inequalities
    Revista Matemática Iberoamericana 30 1 (2014) 133-163     
  • Bounds on the deficit in the logarithmic Sobolev inequality
    Journal of Functional Analysis 267 11 (2014) 4110–4138     
  • Displacement convexity of entropy and related inequalities on graphs
    Probability Theory and Related Fields 160 1 (2014) 47--94     
  • Universality for one-dimensional hierarchical coalescence processes with double and triple merges
    Annals of Applied Probability 24 2 (2014) 476-525     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and applications 399 (2013) 576-585     
  • CHARACTERIZATION OF TALAGRAND'S TRANSPORT-ENTROPY INEQUALITIES IN METRIC SPACES.
    Annals of Probability 2013 (2013) 3112-3139     
  • From concentration to logarithmic Sobolev and Poincare inequalities
    Journal of Functional Analysis 260 5 (2011) 1491--1522     
  • A new characterization of Talagrand's transport-entropy inequalities and applications
    Annals of Probability 39 3 (2011) 857--880     
  • Functional inequalities for heavy tails distributions and application to isoperimetry
    Electronic Journal of Probability (2010) 364-385     
  • Functional inequalities for heavy tailed distributions and application to isoperimetry
    Electronic Journal of Probability 15 13 (2010) 346-385     
  • Poincaré inequality and the Lp convergence of semi-groups
    Electronic Communications in Probability 15 (2010) 270-280     
  • Modified Logarithmic Sobolev Inequalities on R
    Potential Analysis 29 2 (2008) 167-193     
  • Isoperimetry between exponential and Gaussian
    Electronic Journal of Probability 12 44 (2007) 1212-1237     
  • Sobolev inequalities for probability measures on the real line
    Studia Mathematica 159 3 (2003) 481--497     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne